# SDR USAA2010122193210

- Difficulty date: November 6, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: F5331532920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR - CORROSION ON LOWER FUSELAGE BELLY FAIRING PANEL 193BB FORWARD SUPPORT FRAME LOWER FLANGE AT FR40 BETWEEN Y1065 TO -Y1065 & BETWEEN S56L TO S56R.  REPLACED LOWER FUSELAGE BELLY FAIRING PANEL 193BB FORWARD SUPPORT FRAME IAW A330 SRM 53-00-15.
